×

zbMATH — the first resource for mathematics

On the recursive sequence \(x_{n+1}=A+x_{n}^{p}/x_{n-1}^{p}\). (English) Zbl 1180.39007
Summary: This paper studies the boundedness, global attractivity, and periodicity of the positive solutions of the difference equation \(x_{n+1}=A+x_n^p/x_{n-1}^p\), \(n\in\mathbb N_0\), with \(p,A\in(0,\infty)\). The main results give a complete picture regarding the boundedness character of the positive solutions of the equation.

MSC:
39A10 Additive difference equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. M. Amleh, E. A. Grove, G. Ladas, and D. A. Georgiou, “On the recursive sequence xn+1=\alpha +xn - 1/xn,” Journal of Mathematical Analysis and Applications, vol. 233, no. 2, pp. 790-798, 1999. · Zbl 0962.39004 · doi:10.1006/jmaa.1999.6346
[2] K. S. Berenhaut and S. Stević, “The behaviour of the positive solutions of the difference equation xn=A+(xn - 2/xn - 1)p,” Journal of Difference Equations and Applications, vol. 12, no. 9, pp. 909-918, 2006. · Zbl 1111.39003 · doi:10.1080/10236190600836377
[3] L. Berg, “Inclusion theorems for non-linear difference equations with applications,” Journal of Difference Equations and Applications, vol. 10, no. 4, pp. 399-408, 2004. · Zbl 1056.39003 · doi:10.1080/10236190310001625280
[4] L. Berg and L. V. Wolfersdorf, “On a class of generalized autoconvolution equations of the third kind,” Zeitschrift für Analysis und ihre Anwendungen, vol. 24, no. 2, pp. 217-250, 2005. · Zbl 1104.45001
[5] R. DeVault, G. Ladas, and S. W. Schultz, “On the recursive sequence xn+1=A/xn+1/xn - 2,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3257-3261, 1998. · Zbl 0904.39012 · doi:10.1090/S0002-9939-98-04626-7
[6] H. A. El-Morshedy and E. Liz, “Convergence to equilibria in discrete population models,” Journal of Difference Equations and Applications, vol. 11, no. 2, pp. 117-131, 2005. · Zbl 1070.39022 · doi:10.1080/10236190512331319334
[7] H. M. El-Owaidy, A. M. Ahmed, and M. S. Mousa, “On asymptotic behaviour of the difference equation xn+1=\alpha +xn - 1p/xnp,” Journal of Applied Mathematics & Computing, vol. 12, no. 1-2, pp. 31-37, 2003. · Zbl 1052.39005 · doi:10.1007/BF02936179
[8] H.-F. Huo and W.-T. Li, “Permanence and global stability of positive solutions of a nonautonomous discrete ratio-dependent predator-prey model,” Discrete Dynamics in Nature and Society, vol. 2005, no. 2, pp. 135-144, 2005. · Zbl 1111.39007 · doi:10.1155/DDNS.2005.135 · eudml:127292
[9] M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. · Zbl 0981.39011
[10] E. C. Pielou, Population and Community Ecology, Gordon and Breach, New York, NY, USA, 1974. · Zbl 0349.92024
[11] S. Stević, “Behavior of the positive solutions of the generalized Beddington-Holt equation,” Panamerican Mathematical Journal, vol. 10, no. 4, pp. 77-85, 2000. · Zbl 1039.39005
[12] S. Stević, “A generalization of the Copson’s theorem concerning sequences which satisfy a linear inequality,” Indian Journal of Mathematics, vol. 43, no. 3, pp. 277-282, 2001. · Zbl 1034.40002
[13] S. Stević, “On the recursive sequence xn+1= - 1/xn+A/xn - 1,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 1, pp. 1-6, 2001. · Zbl 1005.39016 · doi:10.1155/S0161171201010614 · eudml:49757
[14] S. Stević, “A note on the difference equation xn+1=\sum i=0k\alpha i/xn - ipi,” Journal of Difference Equations and Applications, vol. 8, no. 7, pp. 641-647, 2002. · Zbl 1008.39005 · doi:10.1080/10236190290032507
[15] S. Stević, “A global convergence results with applications to periodic solutions,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 1, pp. 45-53, 2002. · Zbl 1002.39004
[16] S. Stević, “Asymptotic behavior of a sequence defined by iteration with applications,” Colloquium Mathematicum, vol. 93, no. 2, pp. 267-276, 2002. · Zbl 1029.39006 · doi:10.4064/cm93-2-6
[17] S. Stević, “The recursive sequence xn+1=g(xn,xn - 1)/(A+xn),” Applied Mathematics Letters, vol. 15, no. 3, pp. 305-308, 2002. · Zbl 1029.39007 · doi:10.1016/S0893-9659(01)00135-5
[18] S. Stević, “On the recursive sequence xn+1=xn - 1/g(xn),” Taiwanese Journal of Mathematics, vol. 6, no. 3, pp. 405-414, 2002. · Zbl 1019.39010
[19] S. Stević, “On the recursive sequence xn+1=\alpha +xn - 1p/xnp,” Journal of Applied Mathematics & Computing, vol. 18, no. 1-2, pp. 229-234, 2005. · Zbl 1078.39013 · doi:10.1007/BF02936567
[20] S. Stević, “On positive solutions of a (k+1)th order difference equation,” Applied Mathematics Letters, vol. 19, no. 5, pp. 427-431, 2006. · Zbl 1095.39010 · doi:10.1016/j.aml.2005.05.014
[21] S.-E. Takahasi, Y. Miura, and T. Miura, “On convergence of a recursive sequence xn+1=f(xn - 1,xn),” Taiwanese Journal of Mathematics, vol. 10, no. 3, pp. 631-638, 2006. · Zbl 1100.39001
[22] L.-L. Wang and W.-T. Li, “Existence and global attractivity of positive periodic solution for an impulsive delay population model,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, vol. 12, no. 3-4, pp. 457-468, 2005. · Zbl 1078.34049
[23] X.-X. Yan, W.-T. Li, and Z. Zhao, “On the recursive sequence xn+1=\alpha - (xn/xn - 1),” Journal of Applied Mathematics & Computing, vol. 17, no. 1, pp. 269-282, 2005. · Zbl 1068.39030 · doi:10.1007/BF02936054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.